# SDR IPXA4M83800

- Difficulty date: July 9, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 65,491 hours, 13,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, STRINGER 51 CRACKED AT XCW46.5.   REPAIRED STRINGER IAW EA 011-5710-01-A5492 REV IR AND EO 5710-55061-A. MAJOR REPAIR.
